Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 539378, 19 pages
http://dx.doi.org/10.1155/2011/539378
Research Article

Generalized Timelike Mannheim Curves in Minkowski Space-Time 𝐸 πŸ’ 𝟏

Department of Mathematics, Faculty of Arts and Sciences, Sakarya University, 54187 Sakarya, Turkey

Received 19 January 2011; Accepted 4 March 2011

Academic Editor: Carlo Cattani

Copyright © 2011 M. Akyig~it et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Balgetir, M. Bektaş, and J.-I. Inoguchi, β€œNull Bertrand curves in Minkowski 3-space and their characterizations,” Note di Matematica, vol. 23, no. 1, pp. 7–13, 2004. View at Google Scholar
  2. N. Ekmekci and K. İlarslan, β€œOn Bertrand curves and their characterization,” Differential Geometry—Dynamical Systems, vol. 3, no. 2, pp. 17–24, 2001. View at Google Scholar Β· View at Zentralblatt MATH
  3. H. Matsuda and S. Yorozu, β€œNotes on Bertrand curves,” Yokohama Mathematical Journal, vol. 50, no. 1-2, pp. 41–58, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  4. R. Blum, β€œA remarkable class of Mannheim-curves,” Canadian Mathematical Bulletin, vol. 9, pp. 223–228, 1966. View at Google Scholar Β· View at Zentralblatt MATH
  5. O. Tigano, β€œSulla determinazione delle curve di Mannheim,” Matematiche Catania, vol. 3, pp. 25–29, 1948. View at Google Scholar Β· View at Zentralblatt MATH
  6. H. Liu and F. Wang, β€œMannheim partner curves in 3-space,” Journal of Geometry, vol. 88, no. 1-2, pp. 120–126, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. K. Orbay and E. Kasap, β€œOn mannheim partner curves in E3,” International Journal of Physical Sciences, vol. 4, no. 5, pp. 261–264, 2009. View at Google Scholar
  8. H. Matsuda and S. Yorozu, β€œOn generalized Mannheim curves in Euclidean 4-space,” Nihonkai Mathematical Journal, vol. 20, no. 1, pp. 33–56, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  9. B. O'Neill, Semi-Riemannian Geometry, vol. 103 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1983.